# SDR FDEA2020072751652

- Difficulty date: July 25, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 35,851 hours, 21,788 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Stuck
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SELECTING FLAPS 25 TRAILING EDGE EICAS MESSAGE,  FLAPS  STUCK JUST BEFORE 25.  COMPLIED WITH QRH AND  DECLARED EMERGENCY.
